Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got periods, took pills regularly, still have dizziness and drowsiness. Chances of pregnancy?

I am taking Diane 35 since November. I went home December to my home country to be with my husband. November and December periods were all good. For January, I had my period on the 1st. I left our home country January 11 and had my period again on the 28th. I never missed a pill until this day. Just wondering why I feel dizzy and always sleepy. Is there a chance that I’m pregnant even if I had my period already?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using HCM.

As you had period normally as regular cycles with normal amount of flow for 3 to 5 days , its unlikely to be pregnant.

As you are feeling dizzy and sleepy you need to get evaluated for it. Get your physical examination done , blood pressure monitoring. Blood test like CBC , LFT.

Hope this helps you.

Answered: Wed, 27 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor